Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Oxyelite affects menstrual cycle?

I took Oxy Elite between my last period and the period I should be on now. I am 7 days late and i m usually never late. Could the diet pills have messed up my menstrual cycle?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
Yes OxyElite can cause irregular periods,delayed or missed periods, and sometimes, excessive bleeding.
This is caused by hormonal imbalance that comes from the loos of weight.
If your periods are missed for three times in row you should consult with your doctor that has prescribed OxyElite.
Take care of your self
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor